A Numerical Method to Prove the Existence of Solutions for Ordinary Differential Equations Using H1 Norm

Takatomi Miyata, Takao Souma, Yuchi Kanzawa, Shin'ishi Oishi, Kazuo Horiuchi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)511-514
JournalProc. 1999 International Symposium on Nonlinear Theory and its Applications
Publication statusPublished - 1999 Dec 1

Cite this

A Numerical Method to Prove the Existence of Solutions for Ordinary Differential Equations Using H1 Norm. / Miyata, Takatomi; Souma, Takao; Kanzawa, Yuchi; Oishi, Shin'ishi; Horiuchi, Kazuo.

In: Proc. 1999 International Symposium on Nonlinear Theory and its Applications, 01.12.1999, p. 511-514.

Research output: Contribution to journalArticle

@article{11fb06cac6f24dd9b0592d09feca3944,
title = "A Numerical Method to Prove the Existence of Solutions for Ordinary Differential Equations Using H1 Norm",
author = "Takatomi Miyata and Takao Souma and Yuchi Kanzawa and Shin'ishi Oishi and Kazuo Horiuchi",
year = "1999",
month = "12",
day = "1",
language = "English",
pages = "511--514",
journal = "Proc. 1999 International Symposium on Nonlinear Theory and its Applications",

}

TY - JOUR

T1 - A Numerical Method to Prove the Existence of Solutions for Ordinary Differential Equations Using H1 Norm

AU - Miyata, Takatomi

AU - Souma, Takao

AU - Kanzawa, Yuchi

AU - Oishi, Shin'ishi

AU - Horiuchi, Kazuo

PY - 1999/12/1

Y1 - 1999/12/1

M3 - Article

SP - 511

EP - 514

JO - Proc. 1999 International Symposium on Nonlinear Theory and its Applications

JF - Proc. 1999 International Symposium on Nonlinear Theory and its Applications

ER -